Bulletin of the American Mathematical Society

Rings with transfinite left division algorithm

Arun Vinayak Jategaonkar

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 75, Number 3 (1969), 559-561.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183530557

Mathematical Reviews number (MathSciNet)
MR0244300

Zentralblatt MATH identifier
0175.02904

Citation

Jategaonkar, Arun Vinayak. Rings with transfinite left division algorithm. Bull. Amer. Math. Soc. 75 (1969), no. 3, 559--561. http://projecteuclid.org/euclid.bams/1183530557.


Export citation

References

  • 1. G. M. Bergman, A ring primitive on the right but not on the left, Proc. Amer. Math. Soc. 15 (1964), 473-475.
  • 2. P. M. Cohn, On a generalization of the Euclidean algorithm, Proc. Cambridge Philos. Soc. 57 (1961), 18-30.
  • 3. I. N. Herstein, Topics in ring theory, Mathematics lecture notes, University of Chicago, Chicago, Ill., 1965.
  • 4. N. Jacobson, A note on non-commutative polynomials, Ann. of Math. (2) 35 (1934), 209-210.
  • 5. A. V. Jategaonkar, Left principal ideal domains, J. Algebra 8 (1968), 148-155.
  • 6. L. W. Small, Hereditary rings, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 25-27.